Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 6, NWS Northern Indiana

January 25, 2017

NWS Northern Indiana issued this small craft advisory at Jan 25, 2017, 4:32 AM EST. It took effect at Jan 25, 2017, 7:00 PM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2017, 4:32 AM EST (09:32 UTC)
In effect from
Jan 25, 2017, 7:00 PM EST
Expired
Jan 30, 2017, 10:00 AM EST
In force
5 days
Issued by
NWS Northern Indiana

The text

As transmitted.

162 
WHUS73 KIWX 250932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 AM EST WED JAN 25 2017

LMZ043-046-251745-
/O.NEW.KIWX.SC.Y.0006.170126T0600Z-170128T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
432 AM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 11 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO
11 PM EST FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* WAVES: 4 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
21 follow-up statements
884 
WHUS73 KIWX 251548
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 AM EST WED JAN 25 2017

LMZ043-046-260000-
/O.CON.KIWX.SC.Y.0006.170126T0600Z-170128T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1048 AM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
11 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
11 PM EST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS BECOMING NORTHWEST 20 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT TONIGHT.

* WAVES: 1 TO 3 FEET BECOMING 4 TO 8 FEET OVERNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
434 
WHUS73 KIWX 251930
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 PM EST WED JAN 25 2017

LMZ043-046-260330-
/O.EXT.KIWX.SC.Y.0006.170126T0000Z-170128T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
230 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
11 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 11 PM EST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING NORTHWEST 20 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT...PERSISTING INTO FRIDAY
  EVENING.

* WAVES: 1 TO 3 FEET BECOMING 4 TO 8 FEET OVERNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
231 
WHUS73 KIWX 252036
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EST WED JAN 25 2017

LMZ043-046-260445-
/O.CON.KIWX.SC.Y.0006.170126T0000Z-170128T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 11 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 11 PM EST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING NORTHWEST 20 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. 

* WAVES: 1 TO 3 FEET BECOMING 4 TO 8 FEET OVERNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
138 
WHUS73 KIWX 260400
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EST WED JAN 25 2017

LMZ043-046-261200-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170128T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING NORTHWEST 20 TO 25 
  KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. 

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 9 FEET OVERNIGHT. 5 TO 8
  FEET THURSDAY SUBSIDING TO 3 TO 6 FEET THURSDAY NIGHT AND
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
806 
WHUS73 KIWX 260924
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EST THU JAN 26 2017

LMZ043-046-261730-
/O.EXT.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 
WHUS73 KIWX 261533
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1033 AM EST THU JAN 26 2017

LMZ043-046-262345-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1033 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
996 
WHUS73 KIWX 262040
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
340 PM EST THU JAN 26 2017

LMZ043-046-270445-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
340 PM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
631 
WHUS73 KIWX 270343
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EST THU JAN 26 2017

LMZ043-046-271145-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 PM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
228 
WHUS73 KIWX 270920
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EST FRI JAN 27 2017

LMZ043-046-271730-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
660 
WHUS73 KIWX 271539
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EST FRI JAN 27 2017

LMZ043-046-272345-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 AM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
765 
WHUS73 KIWX 272041
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EST FRI JAN 27 2017

LMZ043-046-280445-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
425 
WHUS73 KIWX 280233
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EST FRI JAN 27 2017

LMZ043-046-281045-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170129T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
933 PM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
888 
WHUS73 KIWX 280852
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 AM EST SAT JAN 28 2017

LMZ043-046-281700-
/O.EXT.KIWX.SC.Y.0006.000000T0000Z-170130T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 AM EST SAT JAN 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
566 
WHUS73 KIWX 281540
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EST SAT JAN 28 2017

LMZ043-046-282345-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1040 AM EST SAT JAN 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
418 
WHUS73 KIWX 282113
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 PM EST SAT JAN 28 2017

LMZ043-046-290515-
/O.EXT.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 PM EST SAT JAN 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS
  MONDAY MORNING. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
142 
WHUS73 KIWX 290351
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1051 PM EST SAT JAN 28 2017

LMZ043-046-291200-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1051 PM EST SAT JAN 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS 
  MONDAY MORNING. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
774 
WHUS73 KIWX 291016
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 AM EST SUN JAN 29 2017

LMZ043-046-291830-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
516 AM EST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS 
  MONDAY MORNING. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
887 
WHUS73 KIWX 291512
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 AM EST SUN JAN 29 2017

LMZ043-046-292315-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1012 AM EST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS BACKING WEST 10 TO 15 KNOTS 
  MONDAY MORNING. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
304 
WHUS73 KIWX 292040
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
340 PM EST SUN JAN 29 2017

LMZ043-046-300445-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
/O.NEW.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
340 PM EST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
10 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS
  MONDAY MORNING...INCREASING TO 20 TO 25 KNOTS WITH 35 KNOT GALES
  MONDAY NIGHT.

* WAVES: 3 TO 6 FEET...DROPPING TO 2 TO 4 FEET MONDAY...BUILDING
  BACK TO 5 TO 8 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
881 
WHUS73 KIWX 300252
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
952 PM EST SUN JAN 29 2017

LMZ043-046-301000-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
/O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
952 PM EST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY.
A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* WINDS: NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS
  MONDAY AFTERNOON...THEN INCREASING TO 20 TO 25 KNOTS WITH 35
  KNOT GALES MONDAY NIGHT.

* WAVES: 3 TO 6 FEET TONIGHT...SUBSIDING TO 2 TO 4 FEET
  MONDAY...AND BUILDING TO 5 TO 8 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
472 
WHUS73 KIWX 300916
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EST MON JAN 30 2017

LMZ043-046-301730-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-170130T1500Z/
/O.CON.KIWX.GL.A.0002.170131T0200Z-170131T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EST MON JAN 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING. 

* WINDS: NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 20 KNOTS
  MONDAY AFTERNOON. WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT
  WITH GUSTS TO 30 KNOTS. GALES TO 35 KNOTS ALSO POSSIBLE
  TONIGHT.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET TODAY. WAVES
  BUILDING TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 4:04 AM EST, 28 minutes earlier.

Area forecast discussion, Jan 25, 4:04 AM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
404 AM EST Wed Jan 25 2017

.SYNOPSIS...
Issued at 404 AM EST Wed Jan 25 2017

A few light rain showers will be possible this morning but otherwise
mainly dry conditions expected today with highs around 50 degrees.
Colder air will filter into the region tonight and snow showers are
expected late tonight into Thursday. Accumulations of one to two
inches are possible in the South Bend area with little to no
accumulation south of Highway 24. Scattered lake effect snow showers
will then continue through the weekend with temperatures near
average. Some light accumulation will be possible in favored lake
effect zones.

&&

.SHORT TERM...(Today)
Issued at 404 AM EST Wed Jan 25 2017

Morning water vapor shows positively tilted longwave trough with
embedded midlevel low/cyclonic vort max being pulled northeast by
strong mid/upper level jet streak. Associated surface low
(currently around 998mb entering western Illinois) will continue
to lift northeast and cut through southern Lower Michigan later
today. Main LLJ core (such as it is), along with corresponding
uptick in weak isentropic ascent and theta-e advection, will move
through our area during the morning and may touch off some light
rain. However, latest radar, satellite, and surface obs call into
question if we actually get any rain and have made some drastic
cuts to PoP's based on those trends and more muted/cut off theta-e
ridge seen in latest guidance. A few sleet reports overnight but
increasing low level moisture should keep wet bulb temps safely
above freezing for the morning activity. Well established midlevel
dry slot will then move overhead by midday and bring an end to
precip for most locations. Will be difficult to fully scour out
low level moisture given moderate inversion though. Latest
satellite shows cloud edge entering our CWA and may see some sun
during the morning but most forecast soundings/RH fields indicate
stratocu developing once diurnal mixing commences. Could stay
partly sunny across our far south. WAA likely to push temps near
50F there regardless of sun and could go even higher. Clouds more
likely in N/NW with cooler profiles yielding highs in the
mid/upper 40s.

&&

.LONG TERM...(Tonight through Tuesday)
Issued at 404 AM EST Wed Jan 25 2017

Better precip chances and more impactful weather will occur tonight
into Thursday. Midlevel trough axis passes overhead during that time
and ensuing convergence/deformation will likely bring our best
chance for measurable precip across the entire CWA, especially near
Lake MI where added theta-e flux and more sharply curved flow will
further bolster precip. NW flow/CAA will also yield a changeover to
snow by late tonight. Unfortunately, timing of best deformation and
moisture/reduced stability looks to be squarely during the Thu
morning commute (09-15Z). Maintained categorical PoP's and could
easily squeeze out a tenth or two of liquid QPF. Question will be
how much is lost to melting. CAA is not particularly strong or
abrupt. Expecting temps only in the low 30s by Thu morning. Ground
temps have also recovered during recent warm spell and pavement
temps expected to also be relatively warm heading into tonight.
Moderate precip rates could easily overcome these issues and drop a
quick inch or two around South Bend, especially on elevated/grassy
surfaces, but don't expect significant impacts at this point and
little/no accumulation anticipated along/south of US-24. SCT snow
showers likely to continue through the day Thursday but very
marginal surface/ground temps will make efficient accumulation
difficult, especially in the E/SE. Will feel like a raw day (after
recent warm spell) with winds gusting 20-30 mph but don't see much
accumulation/impact potential outside of the NW counties and mainly
during the morning.

Periodic lake-enhanced snow showers then continue through the
weekend with high amplitude and wavelength trough parked over
eastern NOAM and several shortwaves rotating through the backside.
Persistent cyclonic flow amid moderate lake-induced instability will
maintain light snow showers/flurries through the period with better
chances for accumulating snow tied to passing waves/reinforcing
shots of cold air. Still looks like the best chances will be Sat
night into Sun with coldest air and arrival of a decent jet streak
and attendant shortwave. Good left exit dynamics/deformation and
potential for longer fetch late Sun could bring some modest accums
but details remain hazy this far out. Could also be a moderate
uptick on Fri morning as trough axis passes overhead but only light
accums expected given limited fetch/marginal instability and limited
synoptic support. Only around an inch anticipated at this time.
Quieter weather returns early next week, but will have to watch
track of next strong Pacific jet and associated shortwave, set to
break down high amplitude pattern and lead to more zonal flow by
Tue/Wed.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1240 AM EST Wed Jan 25 2017

Satellite and surface obs show area of MVFR clouds extending to just
south of terminals with VFR conditions working northeast.
Expecting these VFR conditions into terminals next few hours.
Latest hires guidance keeping VFR cigs until at least mid to late
morning before upstream lower clouds advect back in. Have trended
TAFs toward this idea. Kept a mention of LLWS in for early to mid
morning with low end possibility. Best chance for pcpn with VIS
restrictions looks to be late in this valid taf period and
primarily at KSBN closer to 06z/26. Opted to keep restrictions out
of this issuance give late timing.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Lashley

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.